# SDR SIMA200309001

- Difficulty date: March 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3951 - CREW REPORTED THE OVERWING EMERGENCY LIGHT AND FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 9, 10 AND IT WILL NOT ILLUMINATE.  MAINTENANCE RESECURED THE BATTERY AT POWER SUPPLY NR 4.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
